# SDR CALA9700769

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING ATL.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPLOCK SENSOR AT FAULT.  THE SENSOR WAS REMOVED AND REPLACED.  THE NOSE GEAR WAS RETRACTED WITH OPERATION AND INDICATIONS CHECKING GOOD.
